# SDR AALA20060173

- Difficulty date: March 14, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO  EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 1 TO 20 INOPERATIVE.  REPLACED BATTERY PACKS AT FORWARD ROW AND MID ROW FOR EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 1 TO 20. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
